# SDR 9704029886

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 3150 · Central Warning
- Part: Warn Switch
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  RESET FLAPS, SLATS, SPOILER, TRIM, AND LOCKED AND UNLOCKED BRAKES.  WARNING CONTINUED, RETURNED TO THE GATE.  MAINTENANCE REPLACED AND ADJUSTED STABILIZER TAKEOFF WARNING SWITCH ACTUATOR, SYSTEM OPERATIONAL CHECK OK.
